# SDR USAA970272

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 380
- Part time: 50,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-1' CHECK VISUAL INSPECTION, FOUND .5 INCH BY .5 INCH CORROSION BS 380 STRINGER 28L.  INSTALLED STRINGER, REPAIRED PER SRM 53-10-3 FIG 1.  (M)
